Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

The Tane

  • entries
    14
  • comments
    11
  • views
    6964

Almost 2 months

TheLight09

225 views

So I got bumped up to 2 30mg pills of claravis a day-so 60mg for you math-challenged per day. Basically my lips are ALWAYS dry and cracking, and recently the sides of mouth are cracked and awful looking..I get nosebleeds almost every day, not like gushing ones but blood comes out.

My skin is really soft, especially after I wash it with Cetaphil Gentle Cleaner, both on my face and back (back with the bar though) And especially on my back scrubbing helps alot. My back is improving.

Since I've had the higher dosage I had an initial breakout and I continue to get more zits but that's to be expected, since that's what Accutane does..I don;t know, I'm just getting sick of having acne and I cannot wait for the 6 months to be up!

I'm posting pictures now of almost 2 months..so check them out if you want.



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×